How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 45195
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I'm having moderate to severe left lower quadrant pain. There

Customer Question

I'm having moderate to severe left lower quadrant pain. There is a change in my bowel habits including frequency and consistency. I've ha in the past many kidney stones and this feels very different. I've not had any bloody stools. My urinary routine is unchanged.
When I push from the outside, it does not increase the pain. I can get some relief if I lie down just right. I feel extremely weak, sometimes nauseous and very tired. This seems weird but I don't know else how to describe it, but my insides in that region feel as they are getting hard. I'm also having increased GERD.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
Hello, this is Dr. David. I have read your question and I'm ready to help.
you could be having bad constipation causing the pain since you stopped the fiber supplements.
or you could be having diverticulosis pain.
if you are having changes in your bowel habits, you might need a new colonoscopy to look on the inside of your bowels.
why did you stop the fiber supplements?
are your stools very hard now?
when was your last colonoscopy?
Customer: replied 1 year ago.
I stopped the fiber supplements because I thought that might be causing the problem. My stool is generally formed but soft and sometimes diarrhea, it is never the same twice. My last colonoscopy was 20+ years ago and normal. When I stopped the fiber supplement, I also stopped taking all other of my medications. Centrum Silver 50+ vitiamn, 81 mg ASA, lorsartan-hydrochlorothiazide 100-25, bupropion hcl xl 300, prpprnaolo er 120, amlopipine besylate 5 (just put on this 5/19/15), escitalorpram 20. My blood pressure varies from the 170 over 90s to 130s over 70s. I stopped all the meds cold turkey thinking they or some of them were making me feel so bad.
Customer: replied 1 year ago.
Is the session over?
Expert:  Dr. David replied 1 year ago.
you need to have another colonoscopy since your last one was 20 years ago.
it sounds like you could have irritable bowel syndrome possible.
you should not stop all of your medications cold turkey. this was a bad idea
you should not stop escitalopram cold turkey. you need to taper off of them.
you should not stop bupropion cold turkey.